MathSciNet Relay Station
MathSciNet bibliographic data
MR188510 (32 #5948) 33.27
Gould, H. W. Inverse series relations and other expansions involving Humbert polynomials. Duke Math. J. 32 1965 697–711.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement